Logo eprints

Initial Algebra for a System of Right-Linear Functors

Labella, Anna and De Nicola, Rocco Initial Algebra for a System of Right-Linear Functors. Acta Cybernetica, 23 (1). pp. 191-201. ISSN 0324-721X (2017)

Full text not available from this repository.


In 2003 we showed that right-linear systems of equations over regular expressions, when interpreted in a category of trees, have a solution whenever they enjoy a specific property that we called hierarchicity and that is instrumental to avoid critical mutual recursive definitions. In this note, we prove that a right-linear system of polynomial endofunctors on a cocartesian monoidal closed category which enjoys parameterized left list arithmeticity, has an initial algebra, provided it satisfies a property similar to hierarchicity.

Item Type: Article
Identification Number: 10.14232/actacyb.23.1.2017.12
Additional Information: SCOPUS ID: 2-s2.0-85020128814
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Caterina Tangheroni
Date Deposited: 05 Mar 2018 16:26
Last Modified: 05 Mar 2018 16:26
URI: http://eprints.imtlucca.it/id/eprint/3952

Actions (login required)

Edit Item Edit Item